# SDR HYIA20220329001

- Difficulty date: March 28, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N6875D
- Make and model: Cessna 402C
- Aircraft serial: 402C0511
- Aircraft time: 37,013 hours, 39,947 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202912
- Condition: Cracked
- Location: Zone 400
- Part time: 18,126 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A RECURRENT NDT INSPECTION (HFEC) TO SATISFY THE REQUIREMENTS OF TEXTRON 57-10-16, A CRACK WAS FOUND ON THE RIGHT HAND INBOARD NACELLE FITTING.  THIS CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE FITTING AND MEASURES .150 IN LENGTH.  THIS CRACK IS CONSISTENT WITH OTHER'S THAT HAVE BEEN IDENTIFIED USING THE PROCEDURE.  THIS FITTING WILL BE REPLACED WITH A FACTORY NEW PART.
